The Mover-Stayer Model
Richard B. Davies and
Robert Crouchley
Additional contact information
Richard B. Davies: University of Wales Institute of Science & Technology
Sociological Methods & Research, 1986, vol. 14, issue 4, 356-380
Abstract:
Recent developments in nonparametric marginal likelihood have generated a very general, but readily operationalized, method of overcoming the nuisance parameter problem in stochastic models. Theoretical, empirical, and simulation analyses show that the nonparametric approach seriously undermines the modeling advantages traditionally associated with the mover-stayer model. Moreover, the goodness-of-fit success often achieved by the mover-stayer model is shown to have a plausible explanation not requiring a true mover/stayer dichotomy in the population.
Date: 1986
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
https://journals.sagepub.com/doi/10.1177/0049124186014004001 (text/html)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:sae:somere:v:14:y:1986:i:4:p:356-380
DOI: 10.1177/0049124186014004001
Access Statistics for this article
More articles in Sociological Methods & Research
Bibliographic data for series maintained by SAGE Publications ().